Hello! I first started taking birth control three months ago- started with Generess FE, which I loved because they were discreet and chewable with a mint-like taste. Now I'm changing to a different one that is bigger and non-chewable called Cryselle. Disappointing, but I did it because I felt like I was having mood swings and I want my face to be clearer than it is now.. I called my provider and she said Generess was 25 mg and this new one is 30. So my question is, wouldn't a higher dose make me MORE emotional, instead of less? I always fear putting something entirely new into my body, especially when it has a high dosage. I looked at the side effects and it had a ton of insanely scary things- dark marks on the face, loss in vision, etc. Is this the same for every birth control? Also, is it worth it for me to switch, especially when I had just become used to Generess and loved the ease of it?
BC is going to have different side effects depending on the person taking them. The best person to ask about the side effects (including the mood swings) would be your healthcare provider.
I can't really say if it's worth it for you to switch. Decisions like that are very personal. It does sound like you had some reasons for why you wanted to change to the new brand, so it might simply be a matter of weighing those desires with the info you have from your doctor (and the feelings you had about your previous brand of pill).
Posts: 680 | Registered: Aug 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.